• All threads and posts regarding Coronavirus COVID-19 can be found in our area specifically for Coronavirus COVID-19 discussion.

    You can directly access this area >here<.

advice please

jennifer1967

Registered User
Mar 15, 2020
12,523
0
Southampton
that was an awful night that i dont want to repeat. this patch im getting today better work. it was like tremors in witch my head and neck, hands would shake almost involuntary. im wondering if it was the withdraw from the morphine as i havent had a patch on since friday night. i am now so tired and in a lot of pain.
 

Jaded'n'faded

Registered User
Jan 23, 2019
3,383
0
High Peak
Oh Jennifer, it's awful to hear you are still without your patch. What you experienced last night does sound very like opiate withdrawal :(

I don't recall exactly which patch you are/have been using but it says this for the Butec one:

Withdrawal symptoms can include restlessness, difficulty sleeping, irritability, agitation, anxiety, feeling your heartbeat (palpitations), increased blood pressure, feeling or being sick, diarrhoea, loss of appetite, shaking, shivering or sweating. Your prescriber will discuss with you how to gradually reduce your dose before stopping the medicine. It is important that you do not stop taking the medicine suddenly as you will be more likely to experience withdrawal symptoms.
 

jennifer1967

Registered User
Mar 15, 2020
12,523
0
Southampton
Oh Jennifer, it's awful to hear you are still without your patch. What you experienced last night does sound very like opiate withdrawal :(

I don't recall exactly which patch you are/have been using but it says this for the Butec one:

Withdrawal symptoms can include restlessness, difficulty sleeping, irritability, agitation, anxiety, feeling your heartbeat (palpitations), increased blood pressure, feeling or being sick, diarrhoea, loss of appetite, shaking, shivering or sweating. Your prescriber will discuss with you how to gradually reduce your dose before stopping the medicine. It is important that you do not stop taking the medicine suddenly as you will be more likely to experience withdrawal symptoms.
i was on the butec one for over a year before i had to take it off with dermatitis because of the glue, then had different brand on for 24 hrs and cause an allergic reaction/ dermatitis and very red blistering. i havent had one on since friday night. its slow release so still had some working until about saturday night. ive had probably most of those symptoms since sunday morning with it getting increasingly worse as the days have gone on.
just got off the phone to the chemist and the patch manufacturer has not got any stock so cant give the chemist any. just phone emergency with the doctors and they will phone back on emergency this afternoon.
 

Jaded'n'faded

Registered User
Jan 23, 2019
3,383
0
High Peak
I think withdrawal from any brand of morphine patches would be much the same.

When you speak to the emergency doctors, please stress the part about 'you should not stop the medication suddenly' and that you have been without any since Friday and are suffering acute withdawal symptoms.

You really shouldn't have to go through this :mad:
 

jennifer1967

Registered User
Mar 15, 2020
12,523
0
Southampton
I think withdrawal from any brand of morphine patches would be much the same.

When you speak to the emergency doctors, please stress the part about 'you should not stop the medication suddenly' and that you have been without any since Friday and are suffering acute withdawal symptoms.

You really shouldn't have to go through this :mad:
the worst part is that after over a year of waiting i have had to put the bathroom adaption on hold as i cant cope with clearing the bathroom or men in and out. looks like wont get it until after january a knock on affect of the mess
 

jennifer1967

Registered User
Mar 15, 2020
12,523
0
Southampton
i got so stressed with it i took myself to bed away from everyone and slept which was probably what i needed. gp phoned and has prescribed 2 morphine capsules and the chemist has told her that they have ordered the patch from another supplier and should come tomorrow. my neighbour is picking the capsules up and my son is again on standby to pick the patch up. i just couldnt cope with the bathroom as well and all this could have been handled a lot better than it was. at least the shakes have gone and im actually out of bed.
 

MaNaAk

Registered User
Jun 19, 2016
7,924
0
Essex
Dear @jennifer1967 ,

I think you needed that rest but I just wanted to say couldn't your children help clear the bathroom? Anyway I think you need some rest

(<((((((<((((((((((((<Hugs))))))))>))))))))))))))))>))))))))))

MaNaAk
 

jennifer1967

Registered User
Mar 15, 2020
12,523
0
Southampton
Dear @jennifer1967 ,

I think you needed that rest but I just wanted to say couldn't your children help clear the bathroom? Anyway I think you need some rest

(<((((((<((((((((((((<Hugs))))))))>))))))))))))))))>))))))))))

MaNaAk
i just couldnt cope with that as well on top of everything else. its a big job, knocking walls down as well as everything else. i still feel very on edge.
 

Pots and Pans

Registered User
Jan 13, 2020
293
0
So sorry for how you are feeling and the problems you are facing with medication. Huge respect for you to be coping in a caring role at the same time!